Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 25, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2014, 9:47 AM CDT for Crawford County, Franklin County, Gasconade County, Missouri. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2014, 9:47 AM CDT (14:47 UTC)
- Expired
- Apr 2, 2014, 10:30 AM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO
The radar
The St Louis radar (KLSX), 67 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 10:04 AM CDT | HAIL 0.25 | Sullivan, MO | |
| Apr 2, 10:14 AM CDT | HAIL 1.25 | St. Clair, MO | HALF-DOLLAR SIZED HAIL AT I-44 AND U.S. HWY 47. ALSO... SPOTTER NOTICED SLIGHT ROTATION OF A WALL CLOUD AT THIS LOCATION. |
| Apr 2, 10:15 AM CDT | HAIL 1 | St. Clair, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.8 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 811 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
275
WUUS53 KLSX 021447
SVRLSX
MOC055-071-073-021530-
/O.NEW.KLSX.SV.W.0025.140402T1447Z-140402T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT WED APR 2 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1030 AM CDT
* AT 944 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF BOURBON...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SULLIVAN...ST. CLAIR...UNION...BEAUFORT...PARKWAY...ST. CLOUD...
LESLIE...STANTON...NOSER MILL AND PINEY PARK.
THIS WARNING INCLUDES MERAMEC STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 210 TO EXIT 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3828 9154 3851 9104 3827 9082 3820 9100
3820 9109 3817 9110 3807 9137
TIME...MOT...LOC 1447Z 240DEG 39KT 3824 9129
HAIL...1.25IN
WIND...60MPH
$$
KANOFSKY3 follow-up statements
631
WWUS53 KLSX 021500
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 AM CDT WED APR 2 2014
MOC073-021510-
/O.CAN.KLSX.SV.W.0025.000000T0000Z-140402T1530Z/
GASCONADE MO-
1000 AM CDT WED APR 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3829 9137 3836 9137 3851 9104 3827 9082
3820 9100 3820 9109 3817 9110 3816 9111
3816 9112 3810 9128
TIME...MOT...LOC 1500Z 240DEG 39KT 3831 9113
$$
MOC055-071-021530-
/O.CON.KLSX.SV.W.0025.000000T0000Z-140402T1530Z/
CRAWFORD MO-FRANKLIN MO-
1000 AM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 1030 AM CDT...
AT 957 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
SULLIVAN...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. CLAIR...UNION...BEAUFORT...PARKWAY AND PINEY PARK.
THIS WARNING INCLUDES MERAMEC STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 218 TO EXIT 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 9137 3836 9137 3851 9104 3827 9082
3820 9100 3820 9109 3817 9110 3816 9111
3816 9112 3810 9128
TIME...MOT...LOC 1500Z 240DEG 39KT 3831 9113
HAIL...1.25IN
WIND...60MPH
$$
KANOFSKY557
WWUS53 KLSX 021517
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT WED APR 2 2014
MOC055-021527-
/O.CAN.KLSX.SV.W.0025.000000T0000Z-140402T1530Z/
CRAWFORD MO-
1017 AM CDT WED APR 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3843 9120 3851 9104 3827 9082 3820 9100
3820 9109
TIME...MOT...LOC 1517Z 240DEG 39KT 3840 9092
$$
MOC071-021530-
/O.CON.KLSX.SV.W.0025.000000T0000Z-140402T1530Z/
FRANKLIN MO-
1017 AM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FRANKLIN COUNTY UNTIL 1030 AM CDT...
AT 1014 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. CLAIR...
AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. HALF DOLLAR SIZE HAIL WAS
REPORTED NEAR INTERSTATE 44 NEAR ST. CLAIR WITH THIS STORM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 230 TO EXIT 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 9120 3851 9104 3827 9082 3820 9100
3820 9109
TIME...MOT...LOC 1517Z 240DEG 39KT 3840 9092
HAIL...1.25IN
WIND...60MPH
$$
KANOFSKY013
WWUS53 KLSX 021525
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CDT WED APR 2 2014
MOC071-021535-
/O.EXP.KLSX.SV.W.0025.000000T0000Z-140402T1530Z/
FRANKLIN MO-
1025 AM CDT WED APR 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRANKLIN COUNTY WILL
EXPIRE AT 1030 AM CDT...HOWEVER A SEVERE THUNDERSTORM WARNING
REMAINS IN EFFECT FOR EASTERN FRANKLIN COUNTY UNTIL 1100 AM CDT.
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF CENTRAL
FRANKLIN COUNTY AND INTO EASTERN FRANKLIN COUNTY.
LAT...LON 3843 9120 3851 9104 3827 9082 3820 9100
3820 9109
TIME...MOT...LOC 1525Z 240DEG 39KT 3844 9082
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:57 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 2, 6:57 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 657 AM CDT Wed Apr 2 2014 .UPDATE: Issued at 654 AM CDT Wed Apr 2 2014 Updating the forecast for this morning based on latest radar trends. Will have categorical POPs march east along I-70 this morning as convection to our west as the low level jet continues to veer to the southwest. Could see an additional inch of rainfall along this corridor. CVKING && .SHORT TERM: (Through Tonight) Issued at 327 AM CDT Wed Apr 2 2014 Expect ongoing TSRA to continue to move ewd this morning and shud continue to back build into at least central MO if not further W into wrn MO thru at least sunrise. TSRA over ern KS shud lift enewd this morning and affect mainly the nrn half of the CWA. These storms shud move ewd out of the region by this afternoon. This shud leave the bulk of the afternoon, and perhaps the early evening, dry. A wrmfnt shud slowly lift nwd today, but clouds and precip will help slow the nwd progression. The nwd progression of this fnt will largely determine where the storms are likely to develop this evening. This will also determine svr potential this afternoon and tonight. Believe elevated storms will form this evening and persist overnight impacting the nrn half of the CWA. These storms shud have a large hail threat given available elevated CAPE and shear. S of the fnt, precip is more questionable. However, are some mdl solns that suggest TSRA developing upstream of the CWA and moving into the region overnight. Main question will be timing. The threat with these storms will trend more twd wind, but also include hail. Tilly .LONG TERM: (Thursday through Tuesday) Issued at 405 AM CDT Wed Apr 2 2014 Mdls continue to point to a widespread severe weather outbreak on Thursday. TSRA shud be ongoing at Thurs morning, mainly over the ern portions of the CWA. These storms shud move out of the region quickly, leaving the bulk of the day dry. TSRA shud develop just w of the CWA, or along the wrn fringes, late Thurs afternoon and move ewd into the area. Progd hodographs show initial mode shud be supercells, but shud eventually upscale into QLCS. Primary threats will be tornadoes and large hail given the 30+ kts of 0-1 km shear and SRH of 300+ Joules. This wud point to a threat of strong tornadoes this eve as the LLJ ramps up. While the primary threat will shift more twd damaging winds as storm mode changes to QLCS, tornadoes will still be a threat given the strong low level shear. Some question remains with sfc low track. Had originally discounted the NAM, but 06z cycle is closer to other solns. While the entire CWA will see a threat for svr wx Thurs night, believe the primary concern will be for the srn half of the CWA. Beyond Fri, cooler temps are expected. Generally trended twd a blend of guidance given mdl differences. However, mdls are in fairly good agreement with much cooler temps on Fri and Fri night. Have therefore trended cooler. Kept POPs in the extd in the low chance range given uncertainty. Tilly && .AVIATION: (For the 12z TAFs through 12z Thursday Morning) Issued at 624 AM CDT Wed Apr 2 2014 Active morning with IFR ceilings aligning north of I-70 from central MO to northern STL metro. This was also the track of the first round of showers and thunderstorms early this morning. Next round taking aim on the I-70 corridor currently entering central MO from KC area. Expect this to move east with rain along and north of I-70 through this morning. Forecast for the remainder of the late morning and afternoon is in question as model guidance offers many different solutions. Instead of blindly guessing have left forecast VFR and will let next shift look at 12Z guidance before adding additional rain chances along I-70. Have opted to add rain chances late tonight for KUIN given they should be north of the warm front and have a higher chance of seeing elevated convection. Specifics for KSTL: Narrow band of rain showers currently along Missouri River will give way to better rain coverage as complex of showers and storms over west central Missouri moves east. Can't rule out IFR conditions slipping south into the terminal complex given its current proximity. Will need to watch trends closely this morning and amend as needed. Should see a break in precipitation late this morning and afternoon. Warm front will try to lift north toward the terminal, but unsure if it will make it until late tonight. Have opted to keep forecast simple at this time and not add any additional groups for precipitation given low confidence of its evolution this afternoon and tonight. CVKING && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 68 61 78 45 / 90 80 60 80 Quincy 54 50 71 38 / 80 80 60 80 Columbia 66 59 76 39 / 90 80 60 80 Jefferson City 68 61 76 40 / 80 80 60 80 Salem 66 61 75 52 / 80 80 60 80 Farmington 70 63 77 46 / 60 80 60 80 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 2, 4:52 AM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 452 AM CDT WED APR 2 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 452 AM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE REGION THROUGH TONIGHT. SOME OF THE STORMS THIS AFTERNOON AND TONIGHT MAY BE SEVERE. THE PRIMARY THREAT WILL BE LARGE HAIL. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AGAIN ON THURSDAY. SOME OF THE STORMS THURSDAY AFTERNOON AND OVERNIGHT MAY BE SEVERE. TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ON THURSDAY AND THURSDAY NIGHT. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Local storm report, Apr 2, 8:49 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM FLOOD FULTON 38.85N 91.95W
04/02/2014 CALLAWAY MO TRAINED SPOTTER
URBAN FLOODING IN FULTON DUE TO HAIL BLOCKING STORM
SEWER DRAINS.
&&
FUCHSLocal storm report, Apr 2, 8:51 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL JEFFERSON CITY 38.57N 92.19W
04/02/2014 M0.25 INCH COLE MO TRAINED SPOTTER
MODERATE PEA-SIZED HAIL IN JEFFERSON CITY.
&&
FUCHSLocal storm report, Apr 2, 9:12 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM HAIL CALIFORNIA 38.63N 92.57W
04/02/2014 M0.25 INCH MONITEAU MO TRAINED SPOTTER
VERY HEAVY RAIN WITH PEA-SIZED HAIL
&&
FUCHSSpecial weather statement, Apr 2, 9:15 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 915 AM CDT WED APR 2 2014 MOZ049>052-059-060-062-021500- CALLAWAY MO-FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-OSAGE MO-WARREN MO- 915 AM CDT WED APR 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WARREN...NORTHEASTERN OSAGE... MONTGOMERY...SOUTHWESTERN LINCOLN...GASCONADE...NORTHWESTERN FRANKLIN AND EASTERN CALLAWAY COUNTIES UNTIL 1000 AM CDT... AT 912 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CHAMOIS...OR 11 MILES NORTHEAST OF LINN...MOVING EAST AT 55 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MONTGOMERY CITY... HERMANN... NEW HAVEN... WARRENTON... WILLIAMSBURG... MOUNT STERLING... MINEOLA... DRAKE... SWISS... BIG SPRING... THIS STORM WILL ALSO IMPACT DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 161 TO EXIT 193. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KANOFSKY
Local storm report, Apr 2, 9:31 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 5 N TROY 39.05N 90.98W
04/02/2014 E0.50 INCH LINCOLN MO TRAINED SPOTTER
&&
FUCHSLocal storm report, Apr 2, 9:36 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM HAIL JEFFERSON CITY 38.57N 92.19W
04/02/2014 M0.40 INCH COLE MO TRAINED SPOTTER
MOSTLY PEA-SIZED... BUT GETTING BIGGER.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:13 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 47 min |
| Apr 2, 7:44 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 46 min |
| Apr 2, 8:26 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 49 min |
| Apr 2, 8:50 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 40 min |
| Apr 2, 10:15 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 45 min |
| Apr 2, 10:38 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 52 min |
| Apr 2, 10:51 AM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 26 days |
| Apr 2, 11:02 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 43 min |
| Apr 2, 12:13 PM CDT | Areal Flood Advisory | LSX | Lincoln, Saint Charles, Warren | 3 hr |
| Apr 2, 12:55 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 50 min |
| Apr 2, 2:12 PM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Apr 2, 3:07 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 14 more | 37 hr |
| Apr 2, 3:18 PM CDT | River Flood Warning | LSX | Saint Charles | 57 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.